Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2926914, 11 pages
http://dx.doi.org/10.1155/2016/2926914
Research Article

Smooth Adaptive Internal Model Control Based on Model for Nonlinear Systems with Dynamic Uncertainties

1Engineering Research Institute, University of Science and Technology Beijing, Beijing 100083, China
2School of Automation & Electrical Engineering, University of Science and Technology Beijing, Beijing 100083, China

Received 22 June 2016; Accepted 27 September 2016

Academic Editor: Tarek Ahmed-Ali

Copyright © 2016 Li Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Zhao, Jing Wang, and Weicun Zhang, “Smooth Adaptive Internal Model Control Based on Model for Nonlinear Systems with Dynamic Uncertainties,” Mathematical Problems in Engineering, vol. 2016, Article ID 2926914, 11 pages, 2016. https://doi.org/10.1155/2016/2926914.